MathSciNet Relay Station
MathSciNet bibliographic data
MR3227030 15A63 (15A21)
Kozlov, I. K. An elementary proof of the Jordan-Kronecker theorem. Translation of Mat. Zametki 94 (2013), no. 6, 857–870. Math. Notes 94 (2013), no. 5-6, 885–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 13:39:14 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=985bd8dfa5c9233073043caee63d689c; path=/; expires=Sat, 07-Jun-2031 13:39:14 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=66 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 54c Wr6<ũ:YvrdCMgs`VWINg}>IlC ]HfLlI>:O9G~x M$<~z H(ӇG ~M~FW뺵^U7,V cn`4NA/-|us]&* K\åL.܊aiĿfD,[k0w~'\mVK 'P4W^~&4 !O-ujXrX9<!r"to1u@<A4 GTJ NH$S6 K0 4a66H"aSnhb҆-S1!1ta(fVEFSRGs$ɓv tDuKKH~^8ϊ9s>" }{=+=T;Gc'xu}?v{<܏*LX}öʡX 5l"fY: Is#\US?>k; ZK̨!6sJfL@%! 4fT` OTlfhwjo1o1xl"߲p p?;k=_Nq/k[rezʑ鿌%sX l xi)],ML"Rz%TS&Ě.~̚,ɌK͠_c3:<{( nຍUf-^%@J}1Vi03,¶^`A\5fmAdZpD;Y2vN98k1Gf3͡ C+9`̏_*訰`34*46&"7s@Lf&P F 2"Sc^^R>